# SDR CA970327022

- Difficulty date: February 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350B
- Engine: Tmeca ARRIEL1B
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 56265220
- Condition: Sticking
- Location: Eng T4
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(CAN) NEEDLE STICKING AT 700 +/- 50 DEGREES.
